MAUDE Adverse Event Report: NOXBOX LTD NOXBOXI NITRIC OXIDE DELIVERY SYSTEM

NOXBOX LTD NOXBOXI NITRIC OXIDE DELIVERY SYSTEM
Model Number NOXBOX-I
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Low Oxygen Saturation (2477)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned to the u.S.Service center for evaluation and underwent a comprehensive functional inspection and performance verification.All testing was performed in accordance with approved service and test procedures.Upon arrival, the device met all manufacturer specifications for nitric oxide delivery, monitoring performance, and overall functionality.No faults or out-of-specification conditions were identified during the evaluation.As part of the investigation, the device log file was reviewed.The log data indicated that the first alarm generated during the reported event was a vent flow idle alarm, followed by a decrease in the sample pump count.These findings are consistent with the introduction of a leak into the ventilator circuit.Depending on the location of the leak, dilution of the sampled gas may occur, resulting in a decrease in the monitored nitric oxide concentration consistent with the reported event.Based on the available information, the investigation did not identify evidence of a device malfunction or manufacturing defect.The device log data are most consistent with a condition external to the device, such as a leak introduced into the ventilator circuit during use.However, the available information is insufficient to definitively determine the root cause of the reported event.A review of complaint history for this failure mode indicated that the occurrence rate remains within established control limits.Per 21 c.F.R.803.16, a report or other information submitted by a reporting entity under this part, and any release report or information, does not reflect a conclusion by the party submitting the report or by fda that the report or constitutes an admission that the device or the reporting entity, caused or contributed to the reportable event.
 
Event or Problem Description
(e1) reported that while delivering inhaled nitric oxide (ino) therapy to an adult patient using the (d4) device, the device unexpectedly stopped delivering ino to the patient.According to the hospital report, the patient's spo2 and blood pressure deteriorated while connected to the ventilator and the (d4) device.The device was subsequently removed from service and exchanged for another unit, after which the reported issue was resolved.Following the intervention, the patient's vital signs returned to pre-event levels.No lasting adverse effects or sustained changes in the patient's clinical status were reported.Ventilator mode and settings: servo-u.

Brand Name
NOXBOXI NITRIC OXIDE DELIVERY SYSTEM
Common Device Name
NOXBOXI
Manufacturer (Section D)
NOXBOX LTD
1 eurolink gateway
castle road
sittingbourne, kent ME103 AG
UK  ME103AG
Manufacturer (Section G)
NOXBOX LTD
1 eurolink gateway
castle road
sittingbourne, kent ME10 3AG
UK   ME10 3AG
Manufacturer Contact
karen ring
1 eurolink gateway
castle road
sittingbourne, kent ME103-AG
UK   ME103AG
MDR Report Key25659748
Report Number3012796317-2026-00043
Device Sequence Number5764745
Product Code MRN
UDI-Device Identifier05060541640009
UDI-Public(01)05060541640009
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K233251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNOXBOX-I
Device Catalogue NumberREQNOXBOX-I
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOXIVENT.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown